MAUDE Adverse Event Report: COVIDIEN 12FR 43 IRIS FEEDING TUBE ENF; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

COVIDIEN 12FR 43 IRIS FEEDING TUBE ENF; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 461243E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the iris feeding tube broke at the enfit port.There was no patient injury.
 
Additional Manufacturer Narrative
Samples were already used on patient therefore the device/s could not be taken to the production line for evaluation following custom¿s policy therefore a sample evaluation was not able to be performed.A photograph of the device was provided, and a crack is seen on the y-port.The root cause could not be determined based solely on a photographic evaluation.The manufacturing process of the y-port assembly, tests and inspections were reviewed.They performed leak test following all product specifications.Functional testing and visual inspections are being performed according to the current quality standards and inspection procedures.Although a root cause could not be determined, corrective actions were implemented by installing a new solvent dispenser for a better handling of solvent for the assembly process of the y-port and to improve the structure of the y-port design by eliminating the ¿wing¿ design and replacing it with a ¿no wing¿ design which will increase the surface area of the bond strength for the y-port assembly.

Brand Name
12FR 43 IRIS FEEDING TUBE ENF
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key12032917
Report Number1282497-2021-10306
Device Sequence Number14643947
Product Code PIF
UDI-Device Identifier20884521742229
UDI-Public20884521742229
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number461243E
Device Catalogue Number461243E
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/14/2021
Supplement Date Received by Manufacturer06/14/2021
Initial Report FDA Received Date06/21/2021
Supplement Report FDA Received Date09/08/2021
Patient Sequence Number1